# SDR 200711292

- Difficulty date: November 27, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 4,610 hours, 2,611 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1702885C
- Part serial: 0942
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 6498 ATL TO IND ON APPROACH CREW RECEIVED THE EICAS CAUTION MESSAGE FOR SLAT FAILURE.  FLAPS AND SLATS WERE AT ZERO LANDED THE AIRCRAFT WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RT NR 4 SLAT ACTUATOR.
